Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 79, NWS Louisville, KY

April 4, 2011Garrard County, Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 4, 2011, 4:30 PM EDT for Garrard County, Madison County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2011, 4:30 PM EDT (20:30 UTC)
Expired
Apr 4, 2011, 5:00 PM EDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Garrard County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 78 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 12:34 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-333 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS53 KLMK 042030
SVRLMK
KYC079-151-042100-
/O.NEW.KLMK.SV.W.0079.110404T2030Z-110404T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 500 PM EDT

* AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR PAINT LICK...MOVING
  NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  RICHMOND...
  DUNCANON AND PEYTONTOWN...
  TERRILL AND KINGSTON...
  MOBERLY AND REEDS CROSSING...
  BYBEE AND ELLISTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3778 8410 3776 8409 3766 8410 3764 8413
      3758 8411 3756 8418 3752 8424 3751 8430
      3753 8435 3752 8437 3771 8449 3784 8408
      3782 8412 3780 8408
TIME...MOT...LOC 2030Z 247DEG 41KT 3765 8439
WIND...HAIL 60MPH <.50IN

$$

DK
1 follow-up statement
827 
WWUS53 KLMK 042044
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
444 PM EDT MON APR 4 2011

KYC079-151-042100-
/O.CON.KLMK.SV.W.0079.000000T0000Z-110404T2100Z/
MADISON KY-GARRARD KY-
444 PM EDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN GARRARD AND MADISON COUNTIES...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TERRILL...MOVING
NORTHEAST AT 55 MPH.

TREES HAVE BEEN REPORTED DOWN IN THE RICHMOND AREA.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  RICHMOND...
  BYBEE AND ELLISTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3778 8410 3776 8409 3766 8410 3764 8413
      3758 8411 3756 8418 3752 8424 3751 8430
      3753 8435 3752 8437 3771 8449 3784 8408
      3782 8412 3780 8408
TIME...MOT...LOC 2044Z 247DEG 41KT 3771 8420
WIND...HAIL 60MPH <.50IN

$$

DK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:05 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 4, 3:05 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 PM EDT MON APR 4 2011

.SHORT TERM (THIS AFTERNOON AND TONIGHT)...

WILL KEEP THIS SHORT DUE TO ONGOING SEVERE WEATHER EVENT. TORNADO
WATCH #92 IS IN EFFECT UNTIL 7 PM EDT / 6 PM CDT. QLCS ORGANIZED
THROUGH THE AFTERNOON WITH AN INCREASED DAMAGING WIND AND EMBEDDED
TORNADO THREAT IN SOUTH CENTRAL KENTUCKY. AS OF 3 PM EDT...BIGGEST
THREAT CONTINUES TO BE ACROSS SOUTH CENTRAL KENTUCKY WHERE DAMAGING
WINDS AND A FEW TORNADOES WILL BE POSSIBLE. COLD FRONT HAS ALREADY
BEGUN PUSHING THROUGH PORTIONS OF SOUTHERN INDIANA AND WEST CENTRAL
KENTUCKY AND WILL CONTINUE TO DO SO FOR THE REMAINDER OF THE
AFTERNOON AND EARLY EVENING.

ANOTHER CONCERN ALONG WITH THE SEVERE WEATHER WILL BE HEAVY RAIN AND
FLASH FLOODING POTENTIAL. VERY MOIST AIRMASS IN PLACE WITH PWATS
OVER 1.5 INCHES IS SUPPORTING VERY EFFICIENT RAINFALL. RAINFALL
RATES BETWEEN 1 AND 2 INCHES PER HOUR WILL BE POSSIBLE AT TIMES.
FLASH FLOOD GUIDANCE VALUES ARE RUNNING AROUND 2 TO 4 INCHES THROUGH
THE AREA SO EXPECT AREAS EAST OF I 65 WILL SEE AN INCREASING THREAT
FOR FLASH FLOODING AS WE MOVE INTO THE AFTERNOON. THE BEST CHANCE
FOR RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES WILL BE ACROSS EXTREME
SOUTH CENTRAL KENTUCKY AND THE LAKE CUMBERLAND AREA.

HAVE CONVECTIVE LINE PUSHING ACROSS THE I 75 CORRIDOR BY 8 PM EDT
THIS EVENING WITH MAINLY TRAILING STRATIFORM RAIN BEHIND THE FRONT.
HAVE OBSERVED LIGHTNING STRIKES IN POST FRONTAL RAIN SO WILL INCLUDE
THUNDER EAST OF I 65 UNTIL AROUND MIDNIGHT. MOISTURE SHOULD BE QUICK
TO EXIT FROM WEST TO EAST AFTER MIDNIGHT WITH MOSTLY CLEAR
CONDITIONS WEST OF I 65 BY DAWN ON TUESDAY. ALSO OF NOTE...
TEMPERATURES WILL RAPIDLY DROP BEHIND THE FRONT TO LOWS IN THE MID
AND UPPER 30S.

WIND ADVISORY WILL CONTINUE UNTIL MIDNIGHT EDT TONIGHT AS GRADIENT
WINDS ARE EXPECTED TO REMAIN STRONG EVEN A FEW HOURS AFTER FRONTAL
PASSAGE. HAVE OBSERVED SEVERAL NON CONVECTIVE GUSTS ABOVE 40 MPH
THIS AFTERNOON AND THIS WILL CONTINUE TO BE A THREAT IN AREAS THAT
ARE NOT RECEIVING A THUNDERSTORM.

.LONG TERM (TUESDAY - SUNDAY)...

OUR FOCUS TODAY ON THIS AFTN/EVENING SEVERE WX EVENT.

WE ARE IN GOOD AGREEMENT WITH OUR NEIGHBORS BEGINNING TUE INTO THE
WEEKEND AND WILL MAKE JUST SUBTLE TWEAKS ON THE GRIDS/FORECAST.

BASICALLY...

COOL AT THE START FOR TNGT/TUE AFTER FRONTAL PASSAGE WITH WARMING
TEMPS TO NEAR 80 BY THE WEEKEND. DRY FOR MOST FOLKS THRU THE PERIOD
WITH SHOWER/TSTM CHCS BEGINNING THU AFTN AND CONTINUING INTO THE
WEEKEND. THESE SHUD BE SCATTERED WITH THE GREATEST COVERAGE ACRS THE
NORTHERN QUARTER OF OUR FORECAST AREA.

&&

.AVIATION (18Z TAF ISSUANCE)...

MVFR CIGS EXPECTED TO PERSIST THROUGH THE REST OF THE AFTERNOON WITH
IFR AND LOWER CONDITIONS IN THUNDERSTORMS AT TIMES. EXPECT THAT BWG
AND SDF WILL BE UNDER THE GUN FROM 130 PM TO 4 PM EDT BEFORE THE
FRONT MOVES THROUGH. FURTHER EAST AT LEX EXPECT IMPACTS BY 300 PM
EDT UNTIL ABOUT 5 OR 6 PM. ALONG WITH THE THREAT FOR SEVERE
WEATHER...HEAVY RAINFALL WILL ACCOMPANY ANY THUNDERSTORM WITH
REDUCED VISIBILITIES BELOW A MILE AT TIMES. SUSTAINED GRADIENT WINDS
ARE EXPECTED TO BE BETWEEN 20 AND 30 MPH WITH GUSTS TO BETWEEN 40
AND 50 MPH THIS AFTERNOON OUT OF THE SOUTH SOUTHWEST. WINDS WILL
VEER TO NORTHWESTERLY AND GRADUALLY WEAKEN AFTER FRONTAL PASSAGE
WITH CONTINUING RAIN SHOWERS THROUGH THE FIRST HALF OF THE OVERNIGHT.
FRONT SHOULD BE THROUGH SDF/BWG BY 4 PM EDT AND THROUGH LEX BY 6 PM
TO 8 PM EDT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

IN...WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR
     INZ076>079-083-084-089>092.

&&

SHORT TERM........BJS
LONG TERM.........DK/11
AVIATION..........BJS
Hazardous weather outlook, Apr 4, 11:42 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1142 AM EDT MON APR 4 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-051545-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1142 AM EDT MON APR 4 2011 /1042 AM CDT MON APR 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ONGOING STRONG AND SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE INTO
SOUTHERN INDIANA AND CENTRAL KENTUCKY THROUGH THE AFTERNOON AS A
POWERFUL COLD FRONT MOVES THROUGH THE OHIO AND TENNESSEE VALLEYS.
STRONG TO SEVERE STORMS ARE LIKELY ACROSS ALL OF THE REGION THIS
AFTERNOON. DAMAGING WINDS AND HEAVY RAIN WILL BE THE MAIN THREATS
WITH ISOLATED TORNADOES AND LARGE HAIL AS SECONDARY THREATS. AREAS
ALONG AND WEST OF THE I 65 CORRIDOR WILL HAVE THE BEST SHOT AT
SEVERE WEATHER THROUGH THE AFTERNOON AND EARLY EVENING HOURS.

ADDITIONALLY...LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE AS
WIDESPREAD 1 TO 2 INCH RAINFALL AMOUNTS ARE ANTICIPATED. LOCALLY
HIGHER AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN AREAS THAT SEE
REPEATED STRONG THUNDERSTORMS AND MAY CAUSE FLASH FLOODING.

OUTSIDE OF ANY THUNDERSTORMS...GRADIENT WINDS OF 20 TO 30 MPH WITH
GUSTS IN THE 40 TO 50 MPH ARE EXPECTED. A WIND ADVISORY IS IN
EFFECT UNTIL MIDNIGHT EDT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT
THROUGH SUNDAY AS A FRONT MEANDERS FROM THE MID MISSISSIPPI VALLEY
INTO THE UPPER OHIO VALLEY. THE MOST WIDESPREAD ACTIVITY SHOULD BE
OVER SOUTHERN INDIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...MEASURED WIND
GUSTS...OR HAIL TODAY AND TONIGHT.

AML/BJS

In the hours before

Local storm report, Apr 4, 4:02 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
402 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     2 WNW CECILIA           37.68N  85.98W
04/04/2011  M63 MPH          HARDIN             KY   MESONET

&&

EVENT NUMBER LMK1100286

MRC
Special weather statement, Apr 4, 4:03 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT MON APR 4 2011

INZ076>079-083-084-089>092-KYZ023>043-045>047-053-054-061>065-
070>074-050000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...HODGENVILLE...LEBANON...MORGANTOWN...BROWNSVILLE...
MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW
403 PM EDT MON APR 4 2011 /303 PM CDT MON APR 4 2011/

...STRONG WINDS STILL POSSIBLE WITH MODERATE TO HEAVY RAINFALL...

GUSTY WINDS UP TO 55 MPH WILL STILL BE POSSIBLE WITH A BATCH OF
MODERATE TO HEAVY RAIN ALONG AND BEHIND THE PASSING COLD FRONT AS
STRONGER WINDS ALOFT COULD BE BROUGHT DOWN TO THE SURFACE. THIS
WILL OCCUR ACROSS CENTRAL KENTUCKY AND SOUTHERN INDIANA FOR THE
NEXT FEW HOURS. ALONG WITH THE GUSTY WINDS...THE MODERATE TO HEAVY
RAINFALL COULD CREATE PONDING OF WATER ON ROADWAYS AS HEAVY RAIN
HAS ALREADY FALLEN OVER THE AREA. STAY INFORMED OF THE LATEST
FLOOD ADVISORIES THROUGH THE LATE AFTERNOON AND EVENING.

BJS
Local storm report, Apr 4, 4:04 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     3 W BURKESVILLE         36.80N  85.43W
04/04/2011  M61 MPH          CUMBERLAND         KY   MESONET

&&

EVENT NUMBER LMK1100287

MRC
Local storm report, Apr 4, 4:06 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     3 NNE COLUMBIA          37.14N  85.29W
04/04/2011  M62 MPH          ADAIR              KY   MESONET

&&

EVENT NUMBER LMK1100288

MRC
Local storm report, Apr 4, 4:19 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     TOMPKINSVILLE           36.70N  85.69W
04/04/2011                   MONROE             KY   FIRE DEPT/RESCUE

            TREES DOWN COUNTYWIDE. WIDESPREAD DAMAGE TO HOMES.
            TRACTOR TRAILER BLOWN OVER.

&&

EVENT NUMBER LMK1100289

MRC
Local storm report, Apr 4, 4:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     ALBANY                  36.69N  85.14W
04/04/2011                   CLINTON            KY   LAW ENFORCEMENT

            LARGE BUILDINGS DAMAGED. NICKEL SIZE HAIL.

&&

EVENT NUMBER LMK1100290

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:04 PM EDTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more18 hr
Apr 4, 10:56 AM EDTSpecial Weather StatementLMKBreckinridge, Ohio19 min
Apr 4, 11:51 AM EDTSpecial Weather StatementLMKBreckinridge, Hancock, Meade24 min
Apr 4, 12:22 PM EDTSpecial Weather StatementLMKOhio23 min
Apr 4, 12:38 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Ohio22 min
Apr 4, 12:52 PM EDTSevere Thunderstorm WarningLMKOhio23 min
Apr 4, 1:01 PM EDTSpecial Weather StatementLMKBreckinridge, Butler, Hancock, Logan, Ohio44 min
Apr 4, 1:05 PM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio25 min
Apr 4, 1:06 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade24 min
Apr 4, 1:16 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren29 min
Apr 4, 1:17 PM EDTTornado WarningLMKButler, Grayson, Ohio13 min
Apr 4, 1:22 PM EDTTornado WarningLMKButler, Logan, Warren23 min
Apr 4, 1:23 PM EDTSevere Thunderstorm WarningLMKJefferson, Meade22 min
Apr 4, 1:26 PM EDTTornado WarningLMKLogan, Simpson34 min
Apr 4, 1:27 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin33 min
Apr 4, 1:29 PM EDTAreal Flood AdvisoryLMKBreckinridge, Butler, Grayson, Hancock, Logan, Meade and 1 more5 hr
Apr 4, 1:32 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Meade43 min
Apr 4, 1:32 PM EDTTornado WarningLMKButler, Grayson28 min
Apr 4, 1:43 PM EDTTornado WarningLMKButler, Edmonson, Grayson, Hart, Warren32 min
Apr 4, 1:46 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Logan, Simpson, Warren44 min
Apr 4, 1:48 PM EDTTornado WarningLMKLogan, Simpson27 min
Apr 4, 1:55 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson35 min
Apr 4, 2:03 PM EDTSevere Thunderstorm WarningLMKGreen, Hardin, Hart, Larue, Marion, Nelson and 1 more27 min
Apr 4, 2:06 PM EDTSpecial Weather StatementLMKHenry, Jefferson, Oldham, Shelby24 min
Apr 4, 2:10 PM EDTAreal Flood AdvisoryLMKBullitt, Edmonson, Hardin, Hart, Jefferson, Warren4 hr
Apr 4, 2:10 PM EDTTornado WarningLMKGreen, Hart, Larue, Marion, Taylor35 min
Apr 4, 2:18 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Shelby, Spencer, Washington27 min
Apr 4, 2:32 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Green, Hart, Metcalfe and 2 more43 min
Apr 4, 2:37 PM EDTSevere Thunderstorm WarningLMKMarion, Mercer, Washington23 min
Apr 4, 2:46 PM EDTTornado WarningLMKMarion29 min
Apr 4, 2:58 PM EDTSpecial Weather StatementLMKBourbon, Franklin, Harrison, Nicholas, Scott, Woodford47 min
Apr 4, 3:03 PM EDTSevere Thunderstorm WarningLMKFayette, Garrard, Jessamine, Mercer, Woodford27 min
Apr 4, 3:15 PM EDTAreal Flood AdvisoryLMKAllen, Barren, Green3 hr
Apr 4, 3:21 PM EDTAreal Flood AdvisoryLMKSimpson3 hr
Apr 4, 3:22 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Madison23 min
Apr 4, 3:25 PM EDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more65 min
Apr 4, 3:47 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Metcalfe, Monroe, Russell43 min
Apr 4, 3:53 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison37 min
Apr 4, 4:03 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Russell27 min
Apr 4, 4:06 PM EDTTornado WarningLMKAdair, Casey, Russell24 min
Apr 4, 4:15 PM EDTAreal Flood AdvisoryLMKBoyle, Casey, Larue, Marion, Mercer, Nelson and 3 more2 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.